# SDR DALA2022072305084

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 134,519 hours, 19,622 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0172, SUPPLEMENTAL INFORMATION. ODOR OF BURNING PLASTIC IN FWD GALLEY. TURNED CHILLER OFF, ODOR WENT AWAY. CORRECTIVE ACTION: DEFERRED FORWARD CHILLERS PER NEF 25-33-02. REPLACED CHILLER. (2331170)
